# SDR 04FDEA00409

- Difficulty date: February 13, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46628
- Aircraft time: 75,077 hours, 26,180 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ARG70255529
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, GEAR RETRACTION, RT GEAR LIGHTS REMAINED RED ON BOTH GEAR PANEL AND ON CONFIGURATION PAGE.  RAN QRH PROCEDURE, DUMPED FUEL, RETURNED TO PDX, WHEN GEAR LOWERED, RECEIVED TWO IMMEDIATE GREEN LIGHTS FOR THE RT GEAR.
